J. C. C. McKinsey. Boolean functions and points. Duke mathematical journal, vol. 2 (1936), pp. 465–471

Journal of Symbolic Logic 2 (1):41-41 (1937)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,322

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Special subalgebras of Boolean algebras.J. Donald Monk - 2010 - Mathematical Logic Quarterly 56 (2):148-158.
Reducible Boolean Functions.J. C. C. Mckinsey - 1936 - Journal of Symbolic Logic 1 (2):69-69.
Minimum‐sized Infinite Partitions of Boolean Algebras.J. Donald Monk - 1996 - Mathematical Logic Quarterly 42 (1):537-550.
Enumerating types of Boolean functions.Alasdair Urquhart - 2009 - Bulletin of Symbolic Logic 15 (3):273-299.
σ-short Boolean algebras.Makoto Takahashi & Yasuo Yoshinobu - 2003 - Mathematical Logic Quarterly 49 (6):543-549.

Analytics

Added to PP
2015-02-05

Downloads
15 (#919,495)

6 months
10 (#257,583)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references